Publications of the Faculty of Mathematics


Showing entries 4451 - 4500 out of 5227

2007


Eldar, Yonina C. ; Matusiak, Ewa ; Werther, Tobias. / A Constructive Inversion Framework for Twisted Convolution. In: Monatshefte für Mathematik. 2007 ; Vol. 150, No. 4. pp. 297-308.

Weishäupl, Rada Maria ; Schmeiser, Christian ; Markowich, Peter et al. / A Hermite pseudo-spectral method for solving systems of Gross-Pitaevskii equations. In: Communications in Mathematical Sciences. 2007 ; Vol. 5. pp. 299-312.

Teschl, Gerald. / Algebro-geometric constraints on solitons with respect to quasi-periodic backgrounds. In: Bulletin of the London Mathematical Society. 2007 ; Vol. 39, No. 4. pp. 677-684.

Michor, Johanna ; Teschl, Gerald ; Gesztesy, Fritz et al. / Algebro-geometric finite-band solutions of the Ablowitz-Ladik hierarchy. In: International Mathematics Research Notices. 2007 ; Vol. 20.

Gröchenig, Karlheinz ; Strohmer, Thomas. / Analysis of Pseudodifferential Operators of Sjöstrand's Class on locally Compact Abelian Groups. In: Journal für die Reine und Angewandte Mathematik: Crelle's journal. 2007 ; No. 613. pp. 121-146.

Matz, Gerald ; Schafhuber, D ; Gröchenig, Karlheinz et al. / Analysis, optimization, and implementation of low-interference wireless multicarrier systems. In: IEEE Transactions on Wireless Communications. 2007 ; Vol. 6, No. 5. pp. 1921-1930.

Schmitt, Peter ; Binder, Christa. / Andreas von Ettinghausen und das Symbol $n \choose k$. In: Algorismus: Studien zur Geschichte der Mathematik und der Naturwissenschaften. 2007.

Fischer, Ilse. / A new proof of the refined alternating sign matrix theorem. In: Journal of Combinatorial Theory, Series A. 2007 ; Vol. 114, No. 2. pp. 253-264.

Krattenthaler, Christian ; Rivoal, T. / An identity of Andrews, multiple integrals, and very-well-poised hypergeometric series. In: The Ramanujan Journal: an international journal devoted to areas of mathematics influenced by Ramanujan. 2007 ; Vol. 13, No. 1-3. pp. 203-219.

Michor, Peter ; Mumford, David. / An overview of the Riemannian metrics on spaces of curves using the Hamiltonian approach. In: Applied and Computational Harmonic Analysis. 2007 ; Vol. 23, No. 1. pp. 74-113.

Burde, Dietrich. / A remark on an inequality for the prime counting function. In: Mathematical Inequalities and Applications. 2007 ; Vol. 10, No. 1. pp. 9-13.

Benchama, Noureddine ; DeLillo, Thomas K. ; Hrycak, Tomasz et al. / A simplified Fornberg-like method for the conformal mapping of multiply connected regions-Comparisons and crowding. In: Journal of Computational and Applied Mathematics. 2007 ; Vol. 209, No. 1. pp. 1-21.

Krattenthaler, Christian. / Asymptotics for random walks in alcoves of affine Weyl groups. In: Seminaire Lotharingien de Combinatoire. 2007 ; Vol. 52.

Fulmek, Markus. / Asymptotics of the Average Height of 2-Watermelons with a Wall. In: Electronic Journal of Combinatorics. 2007 ; Vol. 14.

Werther, Tobias ; Matusiak, Ewa ; Eldar, Yonina C. et al. / A Unified Approach to Dual Gabor Windows. In: IEEE transactions on signal processing. 2007 ; Vol. 55, No. 5. pp. 1758-1768.

Sakhnovych, Oleksandr. / Bäcklund-Darboux transformation for non-isospectral canonical system and Riemann-Hilbert problem. In: Symmetry, Integrability and Geometry: Methods and Applications. 2007 ; Vol. 3, No. 054.

Fornasier, Massimo. / Banach frames for α-modulation spaces. In: Applied and Computational Harmonic Analysis. 2007 ; Vol. 22, No. 2. pp. 157-175.

Balazs, Peter. / Basic Definition and Properties of Bessel Multipliers. In: Journal of Mathematical Analysis and Applications. 2007 ; Vol. 325, No. 1. pp. 571-585.

Ulovec, Andreas. / Beurteilende Statistik mit Hilfe didaktischer Software. In: Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen. 2007 ; Vol. 40. pp. 120-128.

Fenster, Della Dumbaugh ; Schwermer, Joachim. / Beyond class field theory: Helmut Hasse's arithmetic in the theory of algebras in early 1931. In: Archive for History of Exact Sciences. 2007 ; Vol. 61, No. 5. pp. 425-456.

Teschl, Gerald ; Damanik, David. / Bound states of discrete Schrödinger operators with super-critical inverse square potentials. In: Proceedings of the American Mathematical Society. 2007 ; Vol. 135. pp. 1123-1127.

Rainer, Armin ; Losik, Mark. / Choosing roots of polynomials with symmetries smoothly. In: Revista Matematica Complutense. 2007 ; Vol. 20, No. 2. pp. 267-291.

Fellner, Klemens Andreas ; Schmeiser, Christian. / Classification of equilibrium solutions of the cometary flow equation and explicit solutions of the euler equations for monatomic ideal gases. In: Journal of Statistical Physics. 2007 ; Vol. 129. pp. 493-507.

Neretin, Yurii. / Combinatorial encoding of infinite symmetric groups and description of semigroups of double cosets. In: Zapiski Nauchn. Sem. POMI RAN. 2007 ; Vol. 462. pp. 65-92.

Haslinger, Friedrich ; Helffer, Bernard. / Compactness of the solution operator to $bar{partial}$ in weighted $L^2$-spaces. In: Journal of Functional Analysis. 2007 ; Vol. 243, No. 3. pp. 679-697.

Burghelea, Dan ; Haller, Stefan. / Complex-valued Ray-Singer torsion. In: Journal of Functional Analysis. 2007 ; Vol. 248, No. 1. pp. 27-78.

Burde, Dietrich. / Contractions of Lie algebras and algebraic groups. In: Archivum Mathematicum. 2007 ; Vol. 43, No. 5. pp. 321-332.

Mauser, Norbert ; Selberg, S. / Convergence of the Dirac-Maxwell system to the Vlasov-Poisson system. In: Communications in Partial Differential Equations. 2007 ; Vol. 32, No. 3. pp. 503-524.

Bao, Weizhu ; Ge, Y ; Jaksch, Dieter et al. / Convergence rate of dimension reduction in Bose-Einstein condensates. In: Computer Physics Communications. 2007 ; Vol. 177, No. 11. pp. 832-850.

Rauhut, Holger. / Coorbit space theory for quasi-Banach spaces. In: Studia Mathematica. 2007 ; Vol. 180, No. 3. pp. 237-253.

Martin, Calin Iulian. / Corner operators and applications to elliptic complexes. In: Fields Institute Communications. 2007 ; Vol. 52. pp. 85-130.

Guo, V J W ; Schlosser, Michael. / Curious extensions of Ramanujan's 1ψ1 summation formula. In: Journal of Mathematical Analysis and Applications. 2007 ; Vol. 334, No. 1. pp. 393-403.

Cap, Andreas ; Soucek, Vladimir. / Curved Casimir operators and the BGG machinery. In: Symmetry, Integrability and Geometry: Methods and Applications. 2007 ; Vol. 3, No. 111.

Sakhnovych, Oleksandr. / Discrete canonical system and non-Abelian Toda lattice: Backlung-Darboux transformation and Weyl functions. In: Mathematische Nachrichten. 2007 ; Vol. 280, No. 5-6. pp. 1-23.

Humenberger, Johann. / Drachenvierecke mit einer besonderen Eigenschaft. In: Der mathematische und naturwissenschaftliche Unterricht. Organ des Deutschen Vereins zur Förderung des Mathematischen und Naturwissenschaftlichen Unterrichts e.V. 2007 ; Vol. 60, No. 3. pp. 140-145.

Schlosser, Michael. / Elliptic enumeration of nonintersecting lattice paths. In: Journal of Combinatorial Theory, Series A. 2007 ; Vol. 114, No. 3. pp. 505-521.

Vaneeva, Olena O. ; Johnpillai, A.G. ; Popovych, Roman et al. / Enhanced group analysis and conservation laws of variable coefficient reaction-diffusion equations with power nonlinearities. In: Journal of Mathematical Analysis and Applications. 2007 ; Vol. 330, No. 2. pp. 1363-1386.

Ivanova, Nataliya M. ; Popovych, Roman. / Equivalence of conservation laws and equivalence of potential systems. In: International Journal of Theoretical Physics. 2007 ; Vol. 46, No. 10. pp. 2658-2668.

Sattlberger, Eva ; Götz, Stefan. / ERBEG --- Erklären und Begründen im Mathematikunterricht. In: Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen. 2007 ; No. 39. pp. 102-132.

Marelli, Damian ; Fu, Minyue. / Ergodic Properties for Multirate Linear Systems. In: IEEE transactions on signal processing. 2007.

Hofbauer, Josef ; Sandholm, William H. / Evolution in games with randomly perturbed payoffs. In: Journal of Economic Theory. 2007 ; Vol. 132, No. 1. pp. 47-69.

Deninger, C ; Schmidt, Klaus. / Expansive algebraic actions of discrete residually finite amenable groups and their entropy. In: Ergodic Theory and Dynamical Systems. 2007 ; Vol. 27, No. 3. pp. 769-786.

Heitzinger, Franz Clemens ; Selberherr, Siegfried ; Ringhofer, Christian. / Finite Difference Solutions of the Nonlinear Schrödinger Equation and their Conservation of Physical Quantities. In: Communications in Mathematical Sciences. 2007 ; Vol. 5, No. 4. pp. 779-788.

Mir, Nordine ; Lamel, Bernhard. / Finite jet determination of CR mappings. In: Advances in Mathematics. 2007 ; Vol. 216. pp. 153-177.

Lamel, Bernhard ; Mir, Nordine. / Finite jet determination of local CR automorphisms through resolution of degeneracies. In: Asian Journal of Mathematics. 2007 ; Vol. 11, No. 2. pp. 201-216.

Mitsch, Heinz ; Marques-Smith, Paula ; Giraldes, Emilia. / F-monoids. In: Communications in Algebra. 2007 ; Vol. 35. pp. 2552-2567.

Mitsch, Heinz ; Marques-Smith, Paula ; Giraldes, Emilia. / F-semigroups. In: Algebra and discrete mathematics. 2007 ; Vol. 3. pp. 1-20.

Marelli, Damian. / Functional Analysis Approach to Subband System Approximation and Identification. In: IEEE transactions on signal processing. 2007 ; Vol. 55, No. 2. pp. 493-506.

Showing entries 4451 - 4500 out of 5227